How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Doctor (MD)
Category: Health
Satisfied Customers: 64068
Experience:  Practice Director
24257177
Type Your Health Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I am having numbness on my face and tingling in my hands. I

Customer Question

I am having numbness on my face and tingling in my hands. I took more Midol than I should have today but my blood pressure is good and my heart rate is fine..could the Midol make me have numbness and feel anxious? Please help me. It is more a tingling feeling and not completly numb. Thank you
Submitted: 5 years ago via Patientsville.
Category: Health
Expert:  DrRussMD replied 5 years ago.
Hello
This is not a typical side effect of midol.
Not all side effect are know in every individual however.

This could be from another reason so I do suggest you have and exam.

Panic and hyperventilation can cause this.

and if you overdosed on midol perhaps someone needs to take a look at you
Good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Customer: replied 5 years ago.
What could cause numbness on your left side and tingling. I do have good vitals so I don''t thinnk it is anything serious as far as stroke but I do suffer from panic at times but have never experienced numbness before. I am in good health other than that.
Expert:  DrRussMD replied 5 years ago.
Panic can/
Stroke can but usually one side with weakness.
There is a long list of conditons that can cause neuropathy'
unknown cause
Disc disease in the spine..being over weight makes this more likely, an MRI would reveal this
Diabetes
B vitamin deficiencies
Certain autoimmune diseases and neurologic disease such as poly neuropathy
Liver or kidney disease
Hidden infections
Heavy metal toxicity
hidden malignancy

So I would follow up after the ER with an FP or Internist.
If this continues that is.
good luck

Let me know if you have further questions, details or need clarification, just use reply.......